# SDR C8GA20030010

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 53,479 hours, 28,580 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 002 FROM MPTO TO MIA. AFTER NORMAL LANDING AND NORMAL TOUCHDOWN, AND WITHOUT APPLICATION OF BRAKES ON TOUCHDOWN THE MAIN TIRES BLEW AND AIRCRAFT CAME TO A COMPLETE STOP. THE MIA TOWER INFORMED US OF FIRE OR SMOKE COMING FROM RIGHT WHEEL WELL AND WE REQUESTED EMERGENCY ASSISTANCE. FIRE DEPARTMENT RESPONDED AND AIRCRAFT WAS SECURE. THE AIRCRAFT WAS INSPECTED AND PREPARED FOR A SPECIAL MAINTENANCE FERRY FLIGHT FROM MIA TO JAX TO BE WORK AT THE FLIGHTSTAR REPAIR FACILITY IN JACKSONVILLE, FLORIDA.
